A MODEL FOR HIGH FREQUENCY DATA UNDER PARTIAL INFORMATION: A FILTERING APPROACH
Claudia Ceci and
Anna Gerardi ()
Additional contact information
Claudia Ceci: Dipartimento di Scienze, Facolta' di Economia, Universita' di Chieti, I-65127-Pescara, Italy
Anna Gerardi: Dipartimento di Ingegneria Elettrica, Facolta' di Ingegneria, Universita' dell'Aquila, I-67100-L'Aquila, Italy
International Journal of Theoretical and Applied Finance (IJTAF), 2006, vol. 09, issue 04, 555-576
Abstract:
A general model for intraday stock price movements is studied. The asset price dynamics is described by a marked point process Y, whose local characteristics (in particular the jump-intensity) depend on some unobservable hidden state variable X. The dynamics of Y and X may be strongly dependent. In particular the two processes may have common jump times, which means that the actual trading activity may affect the law of X and could be also related to the possibility of catastrophic events. The agents, in this model, are restricted to observing past asset prices. This leads to a filtering problem with marked point process observations. The conditional law of X given the past asset prices (the filter) is characterized as the unique weak solution of the Kushner–Stratonovich equation. An explicit representation of the filter is obtained by the Feyman–Kac formula using a linearization method. This representation allows us to provide a recursive algorithm for the filter computation.
Keywords: High-frequency data; marked point processes; jump-diffusions; filtering (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (21)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024906003676
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:09:y:2006:i:04:n:s0219024906003676
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219024906003676
Access Statistics for this article
International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston
More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().